Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

BabieDollHLC

Members
  • Content Count

    19
  • Joined

  • Last visited

Community Reputation

0 Neutral

About BabieDollHLC

  • Rank
    Member
  • Birthday 09/30/1984

Contact Methods

  • AIM
    BabieDollHLC
  • MSN
    Hcloutier17@msn.com
  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Location
    Windham,Maine
  • Interests
    I like spending time with my Friends and family, movies,<br>skating, shopping, working out..when I'm axually able to. And alot more ect.

Recent Profile Visitors

1,069 profile views
  1. Hi everyone! My doc said I need to loose some weight. I am 5'9 and weight 160. I've gained about 40 pounds since I was diagnosed with Pots. I currently lost 15 since I've started working again. He thinks I should try stacker-2. Is this safe?? expecially since I am taking (proamatine). I would think this would be dangerous, and cause more problems. Anyone know anything about this? :/
  2. Hi Nina I ment that when I have bad nosebleeds thay are seperate from when i go 2 the b/r. I saw my doctor yesterday and he said I have to make an apointment with a neurologist because he's pretty sure that the blood is draining down from my brain/neck.The ENT specialest agreed. Hopefully they are wrong!!!!! If that is the case I must be somewhat okay sence i'm still walking, and doing better. It has been almost a year now since i fell and hit my head,from when i passed out last.
  3. Hi Everyone! I haven't been on for quite a while. I've been trying to get my life back 2 geather now that I'm feeling better. I was woundering if any of you have really bad nosebleeds. I have them 5-6 times a day, and sometimes I bleed when i go to the bathroom. or cough up blood. I hit my head last year when i passed out and had bleeding from the ears. They wern't sure at the time what it was. But my head,neck and back 2 hurt bad. Not sure if this is Pots related or what. It's getting soooo anoying!
  4. Hi everyone! I've been getting this weard feeling in my head and neck for the past few days. It feels kind of electric like..and just plain weard. I'm not really sure how 2 explain the feeling of it. When this happens my eyes feel very weard, and I get a llittle dizzy and very confused. I posted something a while ago about my ears and neck bothering me. Im not sure if that has anything to do with it. The bottom on my head it very red, and a little part of my neck is..where it hurts. My lower back has also felt sore. Im not sure if this is also related to Pots..and if any of you have experienced this.
  5. Congratulations Jessica! That is great news! I Hope everything works out for yah
  6. Hi everyone! Once in a while when I don't feel good I get this bad ear and neck pain with a headache. I was woundering if any of u experience this...and if it is related to pots. I know the neck part is..but im not sure about the ears. It hurts even worse when i touch my neck. Im kind of woundering if it was from one of the times I fainted..but they did ex rays and everything turned out ok.They told me it was just sprained.
  7. Hi eveyone, I was just woundering if any of you have experienced any memory loss. I have over the past 2 years... and was told that Pots can diffently cause it. It has greatly improved since I have been taking proamatine. But was woundering how the nervous system can cause this.
  8. Hey, Jessica I've been on Proamatine for about 4, or 5 months now and have experienced chills. It was mostly when I first started it, now its just once in a great while. My Pots doctor told me that the chills wern't a side effect..and that it just means that it's working, But on the papers it says its a side effect..
  9. I don't have one yet, but I have been plaining on getting one. I do think they are a good idea, and can be very helpfull for all of us!
  10. Hi, Poslisa! My heart rate is usually 120 when sitting,or laying down. When I'm standing or doing other activities It goes up to 170-200 or a little over. Then my blood pressure will go very high. But recently it's been doing alot better ever since I went on proamatine. It's still a little high at times, but i feel alot better. When I'm sitting/laying down it's about 90-120, and when I'm standing it's about 140-165 ish..not a big improvement..but it keeps me from feeling better, and not passing out all the time ect.
  11. Hey Jessica! I have experienced tingling a few times in the past..and still once in a while. It might be related to pots..but i'm not quite sure. I had it before I was diagnosed. Are you on proamatine? I am and I asked my Pots doctor about it. He said Proamatine can also cause it...even though I got the tingling 2 years before I was on proamatine!
  12. Hi everyone! Thanks for the replys. It most likely is poor circulation. I have noticed my legs can get red, and sometimes blue or purple.
  13. Hi Everyone! I was just woundering if any of u have ever lost total feeling in your legs. I have experienced it a few times. It's usually If I come close to fainting, and sometimes it happens after I wake up from fainting. My doctor said it was from Pots. It's pretty scary to not be able to feel your legs at all! Jw if any of u have had this happen!
  14. Hi Everyone! I'm just taking proamatine, everything ealse just makes me worse, or i have side effects on them. It seems to be helping, but I still have alot of bad days. I was on florinef but it just made my symptoms worse.
  15. Hi! I have also experienced eye problems. I loose my eye site sometimes, and everything goes back, and I have also experienced alot of pressure behind my eyes, or blurred vision, and blood shot eyes. It is diffently related to Pots!
×
×
  • Create New...